# SDR UIEA2017101101947

- Difficulty date: October 10, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,818 hours, 23,745 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 19427231
- Part serial: 681236
- Condition: Leaking
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT DUCT LEAK AFTER LANDING.  REMOVED AND REPLACED THE SECONDARY HEAT EXCHANGER. LEFT SIDE IAW AMM 21-51-02. NO LEAKS, OPS CHECKED NORMAL.
